?

Log in

No account? Create an account
Aerden
aerden
.::.::...... ..


January 2018
  1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31

Aerden [userpic]
Obey Your Pharmacist

Drugs: I've been prescribed a course of Macrobid to take care of a UTI. The pharmacist told me to take this medication with food. He wasn't kidding. I've been taking it since Monday--with food--but I think I need to eat more food before taking it. I feel worse now than I did when the infection was diagnosed--I had no symptoms, then. Now, I feel like I've had a combination of menstrual cramps and stomach ache since Tuesday. Bleah.

Does anyone know if drinking mass quantities of water would help? I mean, aside from the water I drink normally. :P

Current Mood: blahbleah
Comments

Yes, it would help a bit. At the very least, it'll flush out your system and possibly go a ways toward clearing up that infection. I hope you get better soon.

Thanks, Leianora! I'll try that.

Chantal

Aren't you supposed to drink a LOT of water when you are treating UTI? At least, last time I had one I had to drink TONS with the meds I had to take.... and I agree, you get REALLY nauseaous x_x

So I too, would suggest drinking insane amounts of water... well, of course, not too much but you know... more than the usual =]

Good luck with that =] I hope it goes away soon!!!